# SDR SWIA2018061144769

- Difficulty date: May 31, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 30,574 hours, 19,169 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  STRINGER 26L BETWEEN BS 333 - 364.   REMOVED AND REPLACED THE STRINGER  IAW REO.
